MathSciNet Relay Station
MathSciNet bibliographic data
MR686212 (84b:49010) 49A29
Fang, S. C.; Peterson, E. L. Generalized variational inequalities. J. Optim. Theory Appl. 38 (1982), no. 3, 363–383.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement